Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 706091, 12 pages
http://dx.doi.org/10.1155/2013/706091
Research Article

-Random Attractors and Asymptotic Smoothing Effect of Solutions for Stochastic Boussinesq Equations with Fluctuating Dynamical Boundary Conditions

School of Mathematics and Physics, Chongqing University of Posts and Telecommunications, Chongqing 400065, China

Received 24 August 2013; Accepted 25 October 2013

Academic Editor: Grzegorz Lukaszewicz

Copyright © 2013 Yijin Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yijin Zhang, “-Random Attractors and Asymptotic Smoothing Effect of Solutions for Stochastic Boussinesq Equations with Fluctuating Dynamical Boundary Conditions,” Abstract and Applied Analysis, vol. 2013, Article ID 706091, 12 pages, 2013. https://doi.org/10.1155/2013/706091.